advertisement
Question
Posted by: TRICHAZOLE | 2009/10/15

Can I stop taking Trichazole

Hi there

My gynae gave me some pills for an infection he says was caused by tampons and soaps etc. One of the pills was Trichazole. I was told to take it for ten days with food. The side effects are very bad though. I' m constantly nauseas, sleepy, depressed and have disturbing dreams.

I tried looking for this Trichazole on the net but can' t find anything. Is it the same as Trichozole? And can i stop taking it and replace it with something else?

THANK YOU  -)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These side effects are rmal with Trichozole. I would suggest that you complete the course and try and stick out the side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Lucy | 2015/11/16

I'm pregnant and in my first trimester, I was given trichazole 400mg for the infection. Is it safe for me to use it?

Reply to Lucy
Posted by: Anonymous | 2015/11/16

I'm pregnant and in my first trimester , and I was given trichazole 400mg for the infection is it safe to use it?

Reply to Anonymous
Posted by: hi there | 2015/10/17

I’m done with the course do you go on periods tht time or you go on your normal date

Reply to hi there
Posted by: Mrs Freddie | 2015/09/07

Hello my problem is this i went to the GP he gave me trichazole i was suffering with womb pain now after i complete the course i start my menstruation and i have pains and the blood is thick, is there a problem or its normal. Thank you

Reply to Mrs Freddie
Posted by: gynaedoc | 2009/10/18

These side effects are rmal with Trichozole. I would suggest that you complete the course and try and stick out the side effects.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement